# SDR SWAA2022110759944

- Difficulty date: October 14, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 26,727 hours, 12,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA INTERCOSTAL LOCATED BETWEEN STA 947.5-967; RBL 50 HAS CORROSION ON UPPER SURFACE AT LAV MOUNT BASE. / [01] BLENDED CORROSION ON MACHINED INTERCOSTAL P/N 147A5660-22 PER SRM 51-10-02. CORROSION REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. ORIGINAL THICKNESS = .200?; REMAINING THICKNESS = .174?.;[02] VERIFIED CORROSION REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] REMOVED AND REPLACED INTERCOSTAL BETWEEN STA. 947.5 TO STA. 967 AT RBL 50 PER SRM 51-40-02.;[04] VERIFIED INTERCOSTAL BETWEEN STA. 947.5 TO STA. 967 AT RBL 50 WAS REMOVED AND REPLACED.
